| Catalog Number |
45-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a left side "implant found to be ruptured at time of breast augmentation revision".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed a broken-on posterior assessed as an unidentified (tear) opening (shell thickness within spec).Additional observations: ¿ observed 40 mm dark patch edge material inside gel device.Additional, changed, and/or corrected data: b.5; d.9; h.3; h.6.
Event or Problem Description
Healthcare professional additionally reported "shell mixed in gel.".